MathSciNet Relay Station
MathSciNet bibliographic data
MR1779891 11G05 (11G40)
Parent, Pierre Torsion des courbes elliptiques sur les corps cubiques. (French) [Torsion of elliptic curves over cubic fields] Ann. Inst. Fourier (Grenoble) 50 (2000), no. 3, 723–749.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement